Have completed my first week of chemo and radiotherapy, boy it’s been tough. My first day I needed blood transfusion alongside the chemo and radio so think it knocked me for six. Just wondered if there are any symptoms to keep eye on or are classed as “normal”, I’ve been having lower back ache, not sure if it’s actual back ache or kidney pain and an excessive watery discharge. These are the symptoms I initially had prior to diagnosis amd they had completely gone once i started treatment in April, but now it’s back, since starting the radio and I’m feeling worried. I hope it’s not a sign things are spreading, and more a sign of things are being destroyed and kicking ass!!!
I’ve been really nauseous which they think is more likely the chemo than the radiotherapy so been given new batch of antisickness tablets to try over weekend…before next round of chemo on Monday!!
But I’ve completed one week…5 more to go!!!
Hi LT, Im starting the same treatment as you on Thursday.... So nervous about it and im going to be getting chemo on that day too.... Dreading it particularly the naseau as Id say I have only been sick three times in my whole life and I know im going to be panicking about every little ache and pain now !!! Best of luck to you x
im four weeks into chemo radiation and had nausea badly the first week but the extra anti sickness tablets really helped !
good luck ! I found the team at the hospital so helpful at quashing any worries I had - since we have to go in for radiotherapy every day take advantage of having the team to talk to ..
everyone on this site has been fabulously supportive !
cheering you on xxx
Hi LT The symptoms you are describing are normal I am 8 weeks post treatment and still have watery discharge. I also had back pain when having Radiotherapy and I know other ladies experienced the same. I hope your antisickness help with the nausea but if it continues speak to your team they have different drugs they can give you. Best wishes with the rest of your treatment I will be thnking about you. xx
Hi Sion good luck with your treatment it will be over before you know it because your kept busy with visits to the hospital most days. Let uis know how you get on Big Hugs xx
Hi henrah not long now you are nearly finished your treatment I am cheering you on you will soon be joining the Post treatment club lol xx
Hi LT :-)
Are you drinking enough water? You need to drink plenty to help flush the chemo through the kidneys as Cisplatin is not knid to kidneys. I think that the watery discharge is a result of the radiotherapy but couldn't say for sure. As Henrah says, you are seeing the medical team five days a week and you can take advantage of that to pick their brains. It must be such a treat to be treated in a hospital where the staff speak the same language as you!
Be lucky :-)
Just jumping on to wish you ladies good luck this week. Hope everything goes well.
Henrah - is this your last week coming up? Way to go girl!
LT - Sending you a big hug. Drink tons, rest, tell your care team if you need to change anything. fingers crossed that this is a good week for you.
Siom - I know you're scared baby. You're in good company on here, everyone is cheering you on every step of the way. Keep us posted.
Much love to everyone. You are all superstars. Go kick ass.
LT the nausea sucks ass. I suffered terribly with it. I finished my chemoradiation last week and aleady feel better. I never thought I would get here but here I am. And it will fly hunni. I got horrible back ache with the radio too. Towards the end my bowels started to play up too and are still dodgy but it's all doable, and it will end. Keep that end in your sight darling. You are 20% done. You are a rock star.
Siom, you are gonna rock it too. Teresa, Scoops, Henrah and i held hands / are holding hands through our treatment and i feel like wanna be an octopus and want to hold yours n LTs too.
Henrah, whoop whoop...nearly done you angel!
Much love ladies
Thanks everyone!! Week two done, 4 more to go!!!
I know this topic is kinda old but I just wanted to say that I am now one week into treatment. I have so much water running out of my vagina that it's like In pregnant and my water broke. It's disgusting. I'm nearly soaking through pads just from water. I have somehow gained weight within a week too and I think it's from fluid buildup. Has anyone else had an issue with blowing up so fast?